# SDR CALA2013052300347

- Difficulty date: May 22, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 44,866 hours, 16,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 64324
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR OVERHEAD EMERGENCY LIGHT INOPERATIVE. R & R BATTERY PACK IAW AMM 33-51-06-960- 805.  OK FOR SERVICE.
